# SDR SWAA2023072572113

- Difficulty date: June 27, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED FLOOR STRUCTURE BTW BS 312 TO BS 328 LBL 46 AT FWD GALLEY AREA 2023-409625<[01] TOOL USED DIGITAL CALIPER P/N: 500-752-20; S/N: B21037208; DUE DATE: 04-MAR-24.;[02] REPLACED WEB LOCATED FLOOR STRUCTURE BTW BS 312 TO BS 328 LBL 46 AT FWD GALLEY IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0 AND DWG #141A5400 REV -. SEE INDIVIDUAL SIGNS-OFF BELLOW.;[03] REPLACED WEB LOCATED FLOOR STRUCTURE BTW BS 312 TO BS 328 LBL 46 AT FWD GALLEY IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0 AND DWG #141A5400 REV -. SEE INDIVIDUAL SIGNS-OFF BELLOW. RII
